It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by TJ on November 03, 2000 at 22:28:36:

In Reply to: bad side effects from tetracycline posted by rek on November 03, 2000 at 17:28:06:

Hi,

This happened to me also and I was only on tetra for 4 months. I am still trying to get my health back and I have had to change everything especially my diet. Read the book by William Crook called "The Yeast Connection Handbook" or "The Yeast Connection and the Woman." This will help you understang what is happening and how to explain it to your doctor. Also, you can do a search on the internet about this if you want some immediate info. I definately have had my health compromised due to the use of tetracycline.

Good Luck

Follow Ups

All times are GMT -7. The time now is 07:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!